The stability of singular cycles
Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 1012-1017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_6_a5,
author = {L. A. Cherkas},
title = {The stability of singular cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1012--1017},
year = {1968},
volume = {4},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_6_a5/}
}
L. A. Cherkas. The stability of singular cycles. Differencialʹnye uravneniâ, Tome 4 (1968) no. 6, pp. 1012-1017. http://geodesic.mathdoc.fr/item/DE_1968_4_6_a5/